Jump to content
Important Survey - Please Participate ×

How to taper if taking Valium sporadically?


[pe...]

Recommended Posts

Hello buddies  :)

 

I'm hoping someone can help with, or give any advice, concerning my situation. I have taken Valium sporadically over the last 6 months, 2.5 to 5 mg (depending on how bad my anxiety was).

 

At the advice of my doctor, I tried dosing daily at 5 mg, but didn't last more then a few days before feeling ill and increased anxiety. Ceased daily use and began dosing sporadically again. Now everytime I dose at all, I feel sick.

 

The past couple of weeks I have only taken about 4 (2.5 mg ) doses. I would like to just quit, due to the Valium making me feel more ill than being helpful. The thing is, if I don't take it for 3-4 days, I feel ill anyway.

 

I am not really sure how to proceed from here. Any advice would be greatly appreciated!!  :smitten:

 

Link to comment
Share on other sites

Based on the info you have provided, I would just stop.

 

Yeah, you may have some WD sxs, but they should pass fairly quickly.

 

If you try to do any kind of level dose/taper program, you will likely just be setting up a daily dependency, which could actually make it more difficult to discontinue.

Link to comment
Share on other sites

Thank you Builder  :)

 

I agree that that is the best option. I wanted to make sure it was the right one though, and wouldn't make my situation worse rather than better.

 

After having the reaction I had to the antibiotic that started all of this, I got a taste of what severe anxiety and depression feel like....and am terrified of going through that again.

 

I feel like I've been confusing my poor brain enough with sporadic dosing, and don't want to put it into any more shock  :(

 

Thank you very much for your advice  :)

 

 

Link to comment
Share on other sites

I agree, if you can go for 3 to 4 days without dosing, and not be unbearably ill, then you should be able to just quit. Your blood levels by that time are quite low. You might be somewhat uncomfortable, but that should pass. If things become unbearable, you could reinstate at a much lower dose (.5 mg ?) and taper, but that would be a worst case scenario and try to avoid that if at all possible.
Link to comment
Share on other sites

×
×
  • Create New...